Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Large deviations for global maxima of independent superadditive processes with negative drift and an application to optimal sequence alignments
Authors: Grossmann, Steffen; Yakir, Benjamin
Date of Publication (YYYY-MM-DD): 2004-10-01
Title of Journal: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 10
Issue / Number: 5
Start Page: 829
End Page: 845
Document Type: Article
ID: 226460.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.